MathSciNet Relay Station
MathSciNet bibliographic data
MR258723 10.05
McDaniel, Wayne L. The non-existence of odd perfect numbers of a certain form. Arch. Math. (Basel) 21 1970 52–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement